# SDR 03FDEA00397

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 37,578 hours, 26,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH E.A. NR 7-5330-68760 FUSELAGE SKIN-  PRE-EXISTING ELONGATED HOLE AT STA.     FACT  07APR03  11:48  BFM R  COMPLIED WITH E.A. NR 7-5330-68760   FUSELAGE - SKIN PRE-EXISTING ELONGATED HOLE AT   STA.508 UNDER MCD HINGE.
